# SDR BSY2006F00001

- Difficulty date: February 8, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N130F
- Make and model: Lear 35LEAR
- Aircraft serial: 044
- Engine: Garrtt TFE731*
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Part number: 702490031304
- Part serial: 04040688
- Condition: Frozen
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FEB 8, 2006 THE PILOTS ALTIMETER FROZE AT 5000 FT AND THE IVSI FROZE AT 3000 FT/MIN CLIMB.  THE AIRCRAFT WAS ENROUTE TO FACILITY.  UPON TESTING OF THE NR1 SYSTEM, NO DEFECT WAS NOTED.  ALL FUNCTIONS OF THE ADC WERE FOUND TO BE OPERATING NORMALLY IAW ICA AND TO C/W REQUIREMENTS OF FAR.  DUE THE NATURE OF THE REPORTED FAILURE, AND THE PREVIOUS FAILURE ON THIS AIRCRAFT OF AN ADC ON FEB 2, 2006, IT WAS DETERMINED THAT THE NR1 SYSTEM WAS RETESTED IAW FAR 91.411 AND FOUND TO MEET OR EXCEED ALL REQUIREMENTS.  THE AIRCRAFT REMAINS RVSM COMPLAINT AND WAS RETURNED TO SERVICE.  THERE HAVE BEEN 2 PREVIOUS REPAORT OF PROBLEMS WITH THIS SYSTEM. EACH REPORTED FAILURE HAS BEEN DIFFERENT IN NATURE.  (K)
